MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 BIPOLAR IMPLANT; Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented

UNITED ORTHOPEDIC CORPORATION U2 BIPOLAR IMPLANT; Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented
Catalog Number 1503-3145 / 1503-3146
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results indicated that the in-process inspections and records for this unit complied with all specifications.A correlation between the reported event and this medical device cannot be confirmed.However, given that the use of this product cannot be entirely ruled out as a potential cause or contributing factor to the event, this report is submitted in accordance with relevant regulatory requirements.
 
Event or Problem Description
A patient who underwent an initial surgery with u2 bipolar implant (45mm) on (b)(6) 2016; subsequently, a revision surgery was conducted with u2 bipolar implant (46mm) on (b)(6) 2017 due to the femoral head disassociated from the cap while the patient was sitting in a swivel chair.However, the disassociation occurred again during the patient walking, a re-revision surgery was conducted with u2 bipolar implant (45mm) on (b)(6) 2017.

Brand Name
U2 BIPOLAR IMPLANT
Common Device Name
Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
hsinchu city, taiwan
hsinchu city,
TW 
Manufacturer (Section G)
UNITED ORTHOPEDIC CORPORATION
no.57, park ave 2, science par
hsinchu city 30075, taiwan
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no.57, park ave 2, science park,
hsinchu city 30075, taiwan
hsinchu city, 30075
MDR Report Key25038505
Report Number9681642-2026-00007
Device Sequence Number13364926
Product Code KWY
UDI-Device Identifier04712771493979
UDI-Public04712771493979
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/09/2026
Device Catalogue Number1503-3145 / 1503-3146
Device Lot Number16G406C / 16F144A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale